Advertisement

Ukrainian Mathematical Journal

, Volume 57, Issue 8, pp 1249–1261 | Cite as

Classification of Quadratic Parastrophically Uncancelable Functional Equations for Five Object Variables on Quasigroups

  • R. F. Koval'
Article

Abstract

We continue the investigation of quadratic functional equations over quasigroup operations and prove that every parastrophically uncancelable quadratic equation for five object variables is parastrophically equivalent to one of four given functional equations.

Keywords

Functional Equation Quadratic Equation Object Variable Quadratic Functional Equation Quasigroup Operation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    F. M. Sokhats'kyi, “On the classification of functional equations on quasigroups,” Ukr. Mat. Zh., 56, No.9, 1259–1266 (2004).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2005

Authors and Affiliations

  • R. F. Koval'
    • 1
  1. 1.Vinnytsya Pedagogic UniversityVinnytsyaUkraine

Personalised recommendations